Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 24, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 12, 2014, 1:11 AM EDT for Allen County, Indiana. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2014, 1:11 AM EDT (05:11 UTC)
- Expired
- Mar 14, 2014, 6:36 AM EDT
- In force
- 53 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) near Fort Wayne (ROOI3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04180500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:40 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 11, 9:40 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 PM EDT TUE MAR 11 2014
.SYNOPSIS...
ISSUED AT 930 PM EDT TUE MAR 11 2014
MUCH COLDER AIR WILL BEGIN TO INFILTRATE THE REGION LATER TONIGHT
THROUGH WEDNESDAY. A STRONG LOW PRESSURE WILL TRACK EAST FROM THE
PLAINS AND INTO SOUTHERN INDIANA OVERNIGHT. THIS SYSTEM WILL BRING
RAIN TO THE REGION THAT WILL TRANSITION TO ALL SNOW BY WEDNESDAY
MORNING. SIGNIFICANT SNOW AMOUNTS ARE POSSIBLE...ALONG WITH
BLOWING SNOW AS THE SYSTEM INTENSIFIES ACROSS PENNSYLVANIA DURING
THE DAY.
&&
.UPDATE...
ISSUED AT 930 PM EDT TUE MAR 11 2014
REGIONAL RADAR MOSAIC INDICATING PRECIP FILLING IN ACROSS MUCH OF
NORTHWEST AND NORTH CENTRAL ILLINOIS...SEEMINGLY VERY WELL CO-
LOCATED WITH AXIS OF STRONG 800 HPA FRONTOGENESIS PER NAM/RAP. THIS
AREA OF PRECIP SHOULD CONTINUE TO SPREAD NORTHEAST...AND AFFECT
FAR NORTHERN PORTIONS OF THE AREA OVER THE NEXT FEW HOURS.
ELEVATED LAPSE RATES ARE RELATIVELY STEEP AND NOT OUT OF THE
QUESTION FOR AN ISOLATED RUMBLE OF THUNDER. FURTHER
SOUTHWEST...LOW LEVEL THETAE ADVECTION FORCING AT NOSE OF LOW
LEVEL JET SHOULD SUPPORT CONTINUED ELEVATED CONVECTION ACROSS
CENTRAL ILLINOIS WHICH SHOULD EVENTUALLY SPREAD EASTWARD ACROSS
SOUTHERN HALF OF CWA AFTER MIDNIGHT. IN TERMS OF PTYPE TRENDS...A
LITTLE CONCERN BASED ON CURRENT OBSERVATIONS OF SHALLOW WARM LAYER
DELAYING CHANGEOVER TO SNOW. HOWEVER WITH DEEPENING OF SFC WAVE
EXPECTED OVER THE NEXT SEVERAL HOURS IN RESPONSE TO POTENT CENTRAL
PLAINS VORT KICKING EAST...LOW LEVEL NORTHEASTERLIES SHOULD RAMP
UP SIGNIFICANTLY WHICH SHOULD BEGIN TO AID IN PROFILES MORE
FAVORABLE FOR SNOW. CURRENT FORECAST THINKING IS THAT MORE
ELEVATED FGEN FORCING ACROSS NORTHERN ILLINOIS AND CONVECTIVE
DEVELOPMENT TO THE SOUTHWEST SHOULD TEND TO CONGEAL IN LARGE
PRECIP SHIELD OVERNIGHT AS UPPER FORCING/DYNAMICS INCREASE. HAVE
NOT MADE SIGNIFICANT CHANGES TO PREVIOUS FORECAST...WITH JUST SOME
SLIGHT SLOWING LATE THIS EVENING OF PTYPE CHANGEOVER TO SNOW AND
POP RAMP UP. DID ADD SLIGHT CHANCE TS ACROSS THE SOUTH THROUGH
PORTIONS OF OVERNIGHT HOURS AS PLUME OF STEEP MID LEVEL LAPSE
RATES ADVECTS INTO THE AREA. NO CHANGES MADE TO WINTER STORM WARNING
HEADLINES AT THIS TIME...WITH GREATEST IMPACTS STILL EXPECTED IN
THE 09Z-16Z TIMEFRAME.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 406 PM EDT TUE MAR 11 2014
MUCH TO DISCUSS THIS AFTERNOON AS ALL EYES ON IMPENDING WINTER STORM
SET TO IMPACT THE REGION LATE TONIGHT AND INTO TOMORROW. LATEST
WATER VAPOR IMAGERY SHOWS THE RELEVANT SYNOPTIC PLAYERS WELL WITH A
PRONOUNCED TROUGH EXITING THE ROCKIES AND AN ACTIVE NORTHERN STREAM
JET AXIS SNAKED ACROSS CANADA. JET STREAK DIVING ACROSS SASKATCHEWAN
WILL CARVE OUT A RESPECTABLE PV ANOMALY OVER THE UPPER MIDWEST
TONIGHT THAT WILL PHASE WITH THE EJECTING ROCKIES TROUGH. THE PHASED
LEAD WAVE WILL DEEPEN RAPIDLY AS IT CROSSES THE OHIO VALLEY WITH A
SHARP REGION OF CONSOLIDATED HEIGHT FALLS DEVELOPING OVER THE AREA.
COUPLED UPPER LEVEL JET STREAKS...150+ KTS IN THE NORTHERN
JET...WILL RESULT IN A STRONG AGEOSTROPHIC RESPONSE/TIGHTENING
THERMAL GRADIENT BY LATER TONIGHT. BAROCLINIC ZONE ALREADY CLEARLY
EVIDENT OVER THE REGION WITH TEMPS APPROACHING 70F IN CENTRAL
INDIANA AND MID 40S ACROSS MICHIGAN. THERMAL ADVECTIONS
UNDER COUPLED UPPER LEVEL JET WILL FURTHER TIGHTEN THIS LOW LEVEL
TEMPERATURE GRADIENT AND RESULT IN A MARKED INCREASE IN
FRONTOGENESIS OVER A RELATIVELY DEEP LAYER BY LATE TONIGHT. 290-295K
ISENTROPIC FIELDS INDICATE STRONG SYSTEM RELATIVE ASCENT BEGINNING
SHORTLY AFTER 06Z WITH AMPLE MOISTURE ADVECTION LEADING TO A QUICK
SATURATION OF INITIALLY DRY LOW LEVELS. IN FACT...MIXING RATIOS IN
THE 290-295K LAYER REMAIN AT OR ABOVE 4 G/KG FOR MUCH OF THE
EVENT...ESPECIALLY IN OUR SOUTHEAST...SUGGESTING NO SHORTAGE OF
AVAILABLE MOISTURE.
AS ONE CAN ALREADY TELL...THIS IS A HIGHLY DYNAMIC SYSTEM...PROBABLY
ONE OF THE MOST DYNAMIC SYSTEMS OF THE WINTER SO FAR. COUPLED UPPER
LEVEL JET STREAKS AND A CLASSIC PHASED WAVE EVENT WILL BE FURTHER
AIDED BY INCREASINGLY UNSTABLE CONDITIONS THROUGHOUT THE MIDDLE AND
LOWER TROPOSPHERE. DECREASED STABILITY WILL ALLOW THE UPPER PV
ANOMALY TO FULLY "CONNECT" WITH THE LOWER LEVEL FORCING AND LEAD TO
A VERY DEEP LAYER OF STRONG UVM. MODEL CROSS SECTIONS EVEN BEGIN TO
SHOW A DIABATIC RESPONSE IN THE LOWER LEVEL PV FIELDS THAT WOULD
ALLOW THE SYSTEM TO STRENGTHEN AT AN ACCELERATED RATE IN WHAT
ESSENTIALLY BECOMES A POSITIVE FEEDBACK LOOP. DECREASED STABILITY AS
MEASURED BY BOTH NEGATIVE EPV AND NEGATIVE THETA-E LAPSE RATES IS
SEEN TO DEVELOP IN MOST OF THE LATEST MODEL SOLUTIONS...SUGGESTING
AN EFFICIENT RESPONSE TO THE LOWER LEVEL FGEN AND THE POTENTIAL FOR
SLANTWISE...OR EVEN UPRIGHT...CONVECTION. WOULD NOT BE SURPRISED
IF AREAS DOWNSTREAM OF OUR CWA WITNESS A FEW POCKETS OF
THUNDERSNOW AND IT MAY BE POSSIBLE IN OUR CWA AS WELL IF THE
SYSTEM STRENGTHENS FAST ENOUGH. TROWAL AXIS WILL REALLY BEGIN TO
TAKE SHAPE DURING THE DAY WEDNESDAY AFTER INITIAL SLUG OF
WARM/MOIST AIR ADVECTION. STRONG LOW/MIDLEVEL DEFORMATION ON THE
NORTHWEST FLANK OF ~985MB SURFACE CYCLONE WILL MAINTAIN MODERATE
SNOW OVER OUR EASTERN COUNTIES FOR MUCH OF THE DAY.
THE VERY HEALTHY DYNAMICS OF THIS EVENT DO NOT NECESSARILY EQUATE TO
A "SLAM DUNK" WARNING DECISION THOUGH. FINAL SNOWFALL AMOUNTS WILL
BE HIGHLY DEPENDENT ON SURFACE (AND SUB-SURFACE) THERMAL PROFILES AT
THE ONSET OF THE EVENT. TEMPS ARE CURRENTLY AROUND 60F ACROSS OUR
SOUTHEAST COUNTIES AND EXPECT SOIL TEMPERATURES MODERATED SOMEWHAT
UNDER STRONG MARCH SUN AND LIMITED SNOWCOVER. LATEST FORECAST
SOUNDINGS/THERMAL PROFILES INDICATE A QUICK CHANGEOVER TO SNOW BY
THE MORNING HOURS BUT EXPECT A FAIR AMOUNT OF MELTING TO OCCUR AT
THE ONSET. SNOW RATIOS WILL VARY SUBSTANTIALLY FROM THE BEGINNING TO
THE END OF THE EVENT. INITIALLY...MAX OMEGA VALUES ARE FOCUSED IN A
DEEP LAYER OF -10 TO 0C TEMPS AND WARM GROUND WILL GENERATE VERY LOW
RATIOS FOR THE BULK OF THE EVENT. CAA WILL EVENTUALLY LEAD TO BETTER
DENDRITE PRODUCTION ON THE TAIL END OF THE STORM BUT OVERALL EXPECT
SNOW RATIOS TO TREND ON THE LOWER SIDE OF CLIMO. WITH THAT BEING
SAID...EXPECT SNOWFALL RATES MAY STILL REACH 1-2 INCHES PER HOUR IN
THE HEAVIER BANDS GIVEN STRENGTH OF UPWARD FORCING AND DEGREE OF
DESTABILIZATION ALOFT. THESE RATES WILL LIKELY OVERCOME ANY SURFACE
WARM LAYER QUICKLY AND ALLOW SNOW TO ACCUMULATE EFFICIENTLY WITH
STORM TOTALS IN THE 5-9 INCH RANGE. OUR SOUTHEAST COUNTIES MAY TAKE
LONGER TO START ACCUMULATING SNOW BUT LONGER EXPOSURE TO THE
TROWAL/DEFORMATION AXIS ON WEDNESDAY APPEARS TO OFFSET THIS AND
EXPECT EVEN OUR FAR SOUTHEAST TO AT LEAST APPROACH 6 INCHES OF SNOW.
EVEN IF SOME AREAS FALL JUST SHORT OF WARNING CRITERIA...STRONG
NORTHERLY WINDS GUSTING TO AROUND 35 MPH WILL CAUSE SIGNIFICANT
IMPACTS IN THE FORM OF TRAVEL DISRUPTION FROM DRIFTING SNOW AND
POTENTIAL POWER OUTAGES FROM INITIALLY VERY HEAVY...WET SNOW. AS
SUCH...DECIDED TO UPGRADE THE ENTIRE CWA TO A WINTER STORM WARNING
BEGINNING LATE TONIGHT AND CONTINUING THROUGH WEDNESDAY AFTERNOON.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 406 PM EDT TUE MAR 11 2014
WKNG GRADIENT AND CLEARING SKIES ASSOCIATED WITH HIGH PRESSURE
BUILDING INTO THE AREA WED NIGHT COMBINED WITH NEW SNOW COVER SHOULD
RESULT IN BOUNDARY LAYER DECOUPLING/STRONG RADIATIONAL COOLING.
STAYED CLOSE TO PREVIOUS FCST AND UNDERCUT 12Z MOS GUIDANCE GIVEN
FRESH SNOWCOVER AND SOME DETRIMENTAL CLIMATOLOGICAL BIAS PSBL AT
THIS TIME RANGE WHEN LOWS FORECAST NEAR RECORDS.
RATHER STRONG WAA THU AS RIDGE MOVES TO THE EAST... HWVR SFC WAA
SHOULD BE TEMPERED BY CLOUD COVER WITH A STOUT SFC BASED INVERSION
PERSISTING THROUGH THE DAY WHICH SHOULD KEEP HIGHS IN THE 20S OVER
MOST OF THE AREA. LAST COUPLE OF RUNS OF THE NAM HAVE SATURATED DEEP
ENOUGH LAYER TO PRODUCE SOME LIGHT PRECIP OVER MI/NRN INDIANA IN THE
LOW LEVEL WAA REGIME IN THE AFTN... BUT IS AN OUTLIER IN THIS REGARD
SO MAINTAINED DRY FCST ATTM.
CLOUD COVER EXPECTED TO MOVE E-NE OF THE CWA THU NGT... BUT RATHER
STRONG SWLY GRADIENT SHOULD RESULT IN SLOWLY RISING TEMPS MUCH OF
THE NGT.
SHRTWV/CDFNT APCHG THE AREA FRIDAY SHOULD RESULT IN TEMPS RISING TO
NEAR NORMAL READINGS IN THE 40S. MODELS DIFFER ON PRECIP POTENTIAL
WITH FRONT... BUT ENOUGH SUPPORT FROM GFS TO CONT WITH LOW CHC OF
RAIN/SNOW FRI NGT...MAINLY SE. COLD AND MAINLY DRY CONDITIONS THEN
EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK AS SFC HIGH MOVES
ACROSS THE GRTLKS UNDER NW FLOW ALOFT.
ANOTHER SHRTWV IS EXPECTED TO DROP SE FROM WRN CANADA BY TUE.
CONSIDERABLE DIFFERENCE IN 12Z GFS/ECMWF ON TRACK OF THIS SYSTEM
WITH GFS MOVG IT THROUGH THE UPR GRTLKS WHILE ECMWF TRACKS LOW
THROUGH THE OH VALLEY. GIVEN THE LARGE MODEL DIFFERENCES...
CONSIDERABLE UNCERTAINTY IN THIS TIMEFRAME.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 753 PM EDT TUE MAR 11 2014
DETERIORATING AVIATION CONDITIONS EXPECTED LATE THIS EVENING AND
ESPECIALLY INTO THE OVERNIGHT. COMPLICATED FORECAST IN TERMS OF
PRECIP EVOLUTION WITH A PAIR OF UPPER LEVEL DISTURBANCES GRADUALLY
PHASING ACROSS THE REGION. NORTHERN STREAM SHORT WAVE DROPPING
SOUTHEAST OUT OF SOUTH CENTRAL CANADA WILL LIKELY INDUCE MID LEVEL
FRONTOGENESIS ACROSS NORTHWEST/NORTH CENTRAL INDIANA LATER THIS
EVENING WHICH WILL SUPPORT EXPANDING AREA OF RAIN...EVENTUALLY
CHANGING TO SNOW AS COLDER AIR IS DRAWN SOUTHWARD. SOUTHERN STREAM
ACROSS KANSAS WILL APPROACH THE MID MS RVR VALLEY OVERNIGHT AND
STRENGTHENING SOUTHERLY FLOW IN ADVANCE OF THIS WAVE WILL ACT TO
SIGNIFICANTLY TIGHTEN LOW LEVEL FRONTOGENESIS THAT SHOULD RESULT
IN PRECIP OVERSPREADING KFWA OVERNIGHT. NO MAJOR CHANGES TO
PREVIOUS FORECAST OF A NORTH TO SOUTH TRANSITION TO SNOW...WITH
PERIODS OF HEAVY SNOW EXPECTED AT KSBN IN THE 08Z-15Z TIMEFRAME AT
KSBN...AND FROM 10Z-17Z AT KFWA. IN ADDITION...DEEPENING SFC WAVE
SOUTH OF THE AREA WILL PROMOTE A VERY STRONG SFC PRESSURE GRADIENT
AND GUSTS TO AROUND 30 KNOTS WEDNESDAY MORNING INTO THE AFTERNOON
WITH SOME BLOWING SNOW. PERIODS OF LIFR CONDITIONS LIKELY TO
ACCOMPANY HEAVIER SNOW WITH GRADUAL IMPROVEMENT TO MVFR WEDNESDAY
MORNING AT KSBN...AND LATE WEDNESDAY AFTERNOON OR EARLY EVENING AT
KFWA WITH LINGERING DEFORMATION SNOW PERSISTING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING FROM 2 AM TO 5 PM EDT WEDNESDAY FOR INZ008-
009-013-015>018-020-022>027-032>034.
WINTER STORM WARNING UNTIL 5 PM EDT /4 PM CDT/ WEDNESDAY FOR
INZ003>007-012-014.
MI...WINTER STORM WARNING UNTIL 5 PM EDT WEDNESDAY FOR MIZ077>081.
OH...WINTER STORM WARNING FROM 2 AM TO 5 PM EDT WEDNESDAY FOR OHZ004-
005-015-016-024-025.
WINTER STORM WARNING UNTIL 5 PM EDT WEDNESDAY FOR OHZ001-002.
LM...NONE.
&&
UPDATE...MARSILI
SYNOPSIS...MARSILI
SHORT TERM...AGD
LONG TERM...JT
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Mar 11, 4:34 PM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 PM EDT TUE MAR 11 2014 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-122045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 434 PM EDT TUE MAR 11 2014 /334 PM CDT TUE MAR 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT ACCUMULATING SNOW IS EXPECTED LATE TONIGHT THROUGH WEDNESDAY. A MIX OF RAIN...SLEET...AND SNOW IS POSSIBLE BEFORE CHANGING TO ALL SNOW LATE TONIGHT INTO EARLY WEDNESDAY MORNING. 5 TO 9 INCHES OF ACCUMULATION IS EXPECTED BY TOMORROW AFTERNOON. IN ADDITION...BLOWING AND DRIFTING SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE INTO WEDNESDAY AS NORTH WINDS STRENGTHEN. PLEASE REFER TO THE WINTER WEATHER PRODUCT ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS (INDWSWIWX). .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON BEFORE BEGINNING TO TAPER. HOWEVER...SIGNIFICANT BLOWING AND DRIFTING SNOW IS EXPECTED TO CONTINUE THROUGH THE DAY WEDNESDAY WITH HAZARDOUS TRAVEL CONDITIONS. PLEASE REFER TO THE WINTER WEATHER PRODUCT ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS (INDWSWIWX). MELTING SNOW WILL CAUSE SOME RIVER RISES THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SNOW AND SLEET ACCUMULATIONS WILL BE APPRECIATED TONIGHT THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 10:40 AM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 5 days |
| Mar 12, 10:40 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 57 hr |
| Mar 11, 9:50 PM EDT | River Flood Warning | IWX | Defiance, Henry | 4 days |
| Mar 12, 10:45 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 16 days |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.